Mental Health Support
20,278 members12,365 posts

Pregablin and Temazepam

Hi, I went to my doctor's appointment and he is concerned about my lack of improvement, having been on sertraline for the past 5 weeks. He is reluctant to increase the dose because of me experiencing numerous side effects, but as I am finding my anxiety and depression unbearable, especially the lack of sleep, he's prescribed me with pregablin and Temazepam short term. Has anyone had any experience of these medications?

Anna

4 Replies
oldestnewest

Hi Anna, am sorry having a difficult time with your medication at the moment, these things do take time to settle down. It's good to your GP is keeping a close eye on you. Here are a couple of links to the NHS Choices website with more information on the medication:

beta.nhs.uk/medicines/prega...

nhs.uk/Conditions/Insomnia/...

I hope things begin to settle down for you soon. Take care. Keep posting.

1 like
Reply

Thank you x

Reply

After 1.50 years Ihave been put on pregablin. I am definitely not so agitated. It is gradually getting increased. Whether it is doing any good I don't know because I am still anxious and depressed. Fingers crossed it kicks in. It's been the journey from hell x

Reply

Thanks for your reply, my agitation has reduced massively, still got undercurrents of anxiety bubbling under the surface tho and periods of depression throughout the day..best wishes to you, hope you feel better soon...

Reply

You may also like...